The Weight Of It All

Afternoon, this is my first post-tough I have replied to a few-and I am just trying to figure out how this site works. I have a couple of health issues that are now making my weight loss journey stand still...very still! At one point I was well over 21 Stones and managed to get down to 13 Stones 8 in 2011. For a few years I hovered around 14 Stones. But, for the last year I have been fluctuating a few pounds around 14 Stone 7. Recently I tried Gabapentin and my weight shot up-I am trying to get back into the 14s. I have stopped this medicine and from Thursday, I will be on Methotrexate. I am just happy to be here-to be of some support and get lots of advice! My 50th is in July and I would love to have managed to hit my target of 12 Stones. But for now-I will be happy to gt back into the 13s! May we all rock on!

Volupx

4 Replies

oldestnewest
  • Hi, welcome. Unfortunately medication can cause problems, has done for me, but have a great buddy on this site and a couple of others I follow, psychologically all helps. So its your big 50 this year, all I can see hope you enjoy it and take each day at a time. I lost a stone last year when I had the noro virus and the flu, and hovered around the same since, but have lost a little since I started again, as I am off work with stress, so wanted to focus on something, so again focusing is good too. Hope you do well.

  • Thanks Celet-it will be good to be in a place where we can support each other-medication is catch 22, just have to push ahead and focus as you say! xVolup

  • i am currently taking Gabapentin and have noticed a little more chest weight but i haven't been weighing myself until last week and so i don't know how this will affect my weight-loss. The thing is i don't want to change as its working for me - i've been in constant pain for nearly 6 years so when it started working to block the majority of pain out i've managed to pull myself out of my helpless bubble and get things started - i'll be gutted if it stop my weight-loss :( - first doubts now :(

  • Oh so sorry to put doubt in your head!! We are all different and it might not effect you at all. It did help me a little with the pain-I am taking some time off of it to test what happens-and to be able to see what the Methotrexate does-I'll follow you to keep up with you! So happy that it does help you-that is really all that matters!

You may also like...